Advertisement

The global dimension of rings of differential operators

  • J. C. McConnell
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 641)

Keywords

Differential Operator Local Ring Maximal Ideal Global Dimension Simple Algebra 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bhatwadekar, S.M.-On the global dimension of some filtered algebras. J. London Math. Soc. (2) 13 (1976), 239–248MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Björk, J.E.-The global homological dimension of some algebras of differential operators. Inv. Math 17 (1972), 67–78MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Cartan, H and Eilenberg, S.-Homological Algebra. Princeton University Press 1956Google Scholar
  4. [4]
    Feldman, G.L.-The global homological dimension of general rings of differential operators. Uspehi Mat Nauk 29 (1974) 245–246MathSciNetGoogle Scholar
  5. [5]
    Goodearl, K.R.-Global dimension of differential operator rings. Proc. Amer. Math. Soc. 45 (1974) 315–322MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Goodearl, K.R.-Global dimension of differential operator rings II. Trans. Amer. Math. Soc. 209 (1975) 65–85MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Hart, R.-A note on the tensor product of algebras. J. Alg. 21 (1972), 422–427MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Jacobson, N.-Lie algebras. Interscience, New York 1962zbMATHGoogle Scholar
  9. [9]
    McConnell, J.C. and Sweedler, M.S.-Simplicity of smash products. Proc. London Math. Soc (3) 23 (1971) 251–266MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    McConnell, J.C.-Representations of solvable Lie algebra and the Gelfand-Kirillov conjecture. Proc. London Math. Soc. (3) 29 (1974) 453–484MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    McConnell, J.C.-Representations of solvable Lie algebras II: Twisted group rings. Ann. Scient. Éc. Norm. Sup. 4e series, t. 8 (1975) 157–178MathSciNetzbMATHGoogle Scholar
  12. [12]
    McConnell, J.C.-On the global dimension of some rings. Math Z. 153 (1977) 253–254MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    McNaughton, J.M.-A note on cocycle twisted rings of different operators (University of Leeds Preprint).Google Scholar
  14. [14]
    Rinehart, G.S.-A note on the global dimension of a certain ring. Proc. Amer. Math. Soc. 13 (1962) 341–346MathSciNetCrossRefGoogle Scholar
  15. [15]
    Roos, J.E.-Détermination de la dimension homologique globale des algèbres de Weyl. C.R. Acad. Sc. Paris — Séries A 274 (1972) 23–26zbMATHGoogle Scholar
  16. [16]
    Roy, A.-A note on filtered rings. Arch. der Math. 16 (1965) 421–427MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • J. C. McConnell
    • 1
  1. 1.School of MathematicsUniversity of LeedsLeeds

Personalised recommendations